Here's an example of some slides uploaded.
This was an interesting case of a patient with suspected GCA that was given oral steroids on day 1 but still developed a new AION on day 3 despite oral steroids. We then started IVMP and this made the AION worse!
Did the steroids ironically cause a hypercoaguable state - as has been reported before? or is this the natural history of the GCA and should we have just given IVMP from day 1 ?
To upload something, all you have to do is email it!
ask for your email to be added to the site - ask Amy (email@example.com) or Damien (firstname.lastname@example.org)
If you're a trainee, you should already be on the list.
If you're a consultant, just let us know all your preferred emails and you can start uploading too. Alternatively, leave your email address in the comments below.
then just send an email to email@example.com (or firstname.lastname@example.org if you are emailing from a wales.nhs.uk account) with the Title and associated hashtags, body of content, and any images or documents(as you would normally send an email)
title : Teaching Friday 29th Jan #medicalretina #macula #ffa
body: This is Amy's teaching on juxtafoveal telengectasia
attachment: (attach the powerpoint) (or image) (or video)
a new online platform for the Ophthalmic Trainees in Wales - from ARCP and portfolio to teaching and events.
To be added:
To be combined:
Journal discussion, interesting radiology, intense educational debates